# SDR SWAA040553

- Difficulty date: February 22, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 28,791 hours, 24,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573732
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING RT OUTBOARD T/E FLAP DELAMINATED.  REPAIRED T/E FLAP PER SRM.
